MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Audible Prompt/Feedback Problem (4020); Radiation Output Failure (4027); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: m018081c001, version #: 4.3.0; product id: bi71000194.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that site was unable to take a spin while in surgery.After holding the button on the handswtich the loading bar on the mobile viewing station (mvs) filled up, but the system did not progress past.System did not beep or take the spin.The light on the mvs continued to flash green.Site tried releasing the handswitch and trying again with no change.System was removed from around patient and rebooted.Site was then able to continue with taking a spin. this issue occurred intraoperatively and caused 10 minutes surgical delay.There was no reported impact on patient outcome.
 
Additional Manufacturer Narrative
H3,h6: a software investigation analysis was initiated to determine the probable cause of the issue.Analysis found that this issue is tracked through issue tracking record ttp 22559:"3d scan failed to start acquisition (ignoring x-ray switch press event due to command sequence in progress.)" and references to this event have been added to that record.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21264343
Report Number3006544299-2025-00090
Device Sequence Number15837385
Product Code OWB
UDI-Device Identifier00763000863302
UDI-Public00763000863302
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age71 YR
Patient SexMale
Patient Weight88 KG